# SDR V0XD201403080004

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Protector
- Part number: SH670319861
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR MID CAP CORRODE.  R & R SERVICE DOOR MID CAP FLOOR PROTECTOR IAW CRJ 700 SRM 51-42-21, 51-42-06, 51-45-00, 51-40-11, 51-25-21 & CRJ 700 AMM 20-70-00.  AVMAX WORK ORDER 80205 & WORK CARD 8036.
